# SDR 2014FA0000483

- Difficulty date: August 18, 2014
- Submitted: August 18, 2014
- Operation: General aviation
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 11,687 hours, 9,247 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 663110215
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 11,687 hours, 9,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACKED HORIZONTAL STAB PIVOT BOLT FITTING ASSY. WHICH WAS POSSIBLY CAUSED BY IMPROPER INSTALLATION OF THE LOWER SUPPORT CLIP.  UPON REMOVING THE LOWER SUPPORT TEE CLIP WE NOTICED THE HOLES WERE ELONGATED A LITTLE SO WE REQUESTED FROM MFG STRUCTURES ENGINEERING TO UPSIZING THE ORIGINAL BLUE PRINT FASTENERS FROM HL18PB5-XX TO HL18PB6-XX WHICH TOOK CARE OF THE ISSUE WE FOUND.  INSTALLED NEW HORIZONTAL PIVOT BOLT FITTING, PN 6631102-15 AND NEW LOWER CLIP ASSEMBLY, PN'S 6631202-8 AND 6631202-7.
